Location: Home »Publications

Papers in 2009

Combinatorics
  1. Jian Liu, Jiuqiang Liu  
    Set systems with cross L-intersection and k-wise L-intersecting families  
    Discrete Math. 309 (2009), 5920-5925 .  
       
  2. Qinghu Hou, Yanping Mu  
    Minimal universal denominators for linear difference equations  
    J. Difference Equ. Appl.  
       
  3. Nancy S. S. Gu, H. Prodinger and S. Wagner  
    Bijections for a class of labeled plane trees  
    Electron. J. Combin.  
       
  4. Guoniu Han, Kathy Q. Ji  
    Combining hook length formulas and BG-ranks for partitions via the Littlewood decomposition  
    Trans. Amer. Math. Soc.  
       
  5. William Y. C. Chen, Siwei Han and Christian M. Reidys  
    Random k-noncrossing RNA structures  
    Proc. Natl. Acad. Sci. USA  
       
  6. Rong Chen, Kainan Xiang  
    A note on totally free matroids  
    Graphs Combin.  
       
  7. William Y. C. Chen, Yong Gao and Jia He  
    Labeled partitions with colored permutations  
    Discrete Math.  
       
  8. Amy M. Fu, H. Pan and Fan Zhang  
    Symmetric identities on Bernoulli polynomials  
    J. Number Theory  
       
  9. Kathy Q. Ji  
    The combinatorics of k-marked Durfee symbols  
    Trans. Amer. Math. Soc.  
       
  10. William Y. C. Chen, Ling Tang and Feiyan Zhao  
    Derangement polynomials and excedances of type B  
    Electron. J. Combin. 16(2) (2009), #R15  
       
  11. William Y. C. Chen, Xingqiang Gao and Long Guo  
    Hook length formulas for trees by Han's expansion  
    Electron. J. Combin.  
       
  12. William Y. C. Chen, Chunyan Gu  
    The reverse ultra log-concavity of the Boros-Moll polynomials  
    Proc. Amer. Math. Soc.  
       
  13. William Y. C. Chen, Jiuqiang Liu and Xingwei Wang  
    Families of sets with intersecting clusters  
    SIAM J. Discrete Math.  
       
  14. Kainan Xiang, Bin Wang  
    On k-tuple domination of random graphs  
    Appl. Math. Lett.  
       
  15. Amy Fu, Fan Zhang  
    Inverse Relations and the Products of Bernoulli Polynomials  
    Graphs Combin.  
       
  16. Amy Fu, A. Lascoux  
    Non Symmetric Cauchy Kernels for the Classical Groups  
    J. Combin. Theory Ser. A 116 (2009) 903–917.  
       
  17. L. Shapiro, Jian Wang  
    A bijection between 3-Motzkin paths and Schroder paths with no peak at odd height  
    J. Integer Sequences 12 (2009) Article 09.3.2.  
       
  18. Nancy Gu, H.Prodinger  
    Bijections for 2-plane trees and ternary trees  
    European J. Combin.  
       
  19. Wei Gao, Qinhu Hou and Guoce Xin  
    On P-partitions related to ordinal sums of posets  
    European J. Combin. 30(5) (2009) 1370-1381  
       
  20. William Y. C. Chen, Ling Tang, Xingwei Wang and Arthur L.B.Yang  
    The q-Log-convexity of the generating functions of the squares of binomial coefficients  
    Adv. Appl. Math.  
       
  21. William Y. C. Chen, Jin Qin, Christian Reidys and D. Zeilberger  
    Efficient counting and asymptotics of k-noncrossing tangled diagrams  
    Electron. J. Combin. 16 (2009) #R37  
       
  22. William Y. C. Chen, Quanjie Dou, Ling Tang and Arthur L.B.Yang  
    The srank Conjecture on Schur's Q-Functions  
    Pacific J. Math  
       
  23. William Y. C. Chen, Hui Sun  
    Extended Zeilberger's algorithm for identities on Bernoulli and Euler polynomials  
    J. Number Theory  
       
  24. William Y. C. Chen, Yong Gao, Kathy Ji and Yongxiang Li  
    A unification of two refinements of Euler's partition theorem  
    Ramanujan J.  
       
  25. William Y. C. Chen, Xingmei Pang and Xiaoying Qu  
    On the combinatorics of the Boros-Moll polynomials  
    Ramanujan J.  
       
Graph Theory
  1. Xueliang Li, Yongtang Shi  
    Randic index, diameter and average distance  
    MATCH Commun. Math. Comput. Chem.  
       
  2. Wenxue Du, Xueliang Li and Yiyang Li  
    Various energies of random graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  3. M. Kano, Hongliang Lu and Roger Yu  
    Component factors with large components in graphs  
    Applied Math Letter.  
       
  4. Xiangmei Yao  
    Maximum energy trees with one maximum and one second maximum degree vertex  
    MATCH Commun. Math. Comput. Chem.  
       
  5. Yuqing Lin, Hongliang Lu, Yunjian Wu and Roger Yu  
    On super-connectivity of (4,g)-cages with even girth  
    Networks  
       
  6. Hongliang Lu, Yunjian Wu , Roger Yu and Yuqing Lin  
    New improvements on connectivity of cages  
    Acta Math. Sinica  
       
  7. Hongliang Lu, Roger Yu  
    Constructive proof of deficiency theorem of (g,f)-factor  
    Sci China Ser.A  
       
  8. Hongliang Lu, Xu Yang and Roger Yu  
    A note on vertex-coloring edge-weighting of graphs  
    Front. Math. China, 4 (2009), 325-334.  
       
  9. Shasha Li, Xueliang Li, Hongping Ma and I. Gutman  
    On triregular graphs whose energy exceeds the number of vertices  
    MATCH Commun. Math. Comput. Chem.  
       
  10. Jinjian Li Zaiping Lu and Gaixia Wang  
    A note on bi-normal Cayley Graphs  
    Ars Combin.  
       
  11. Jinjian Li Zaiping Lu  
    Cubic s-arc transitive Cayley graphs  
    Discrete Math. 309 (2009) 6014-6025  
       
  12. Xueliang Li, Yiyang Li and Yongtang Shi  
    Note on the energy of regular graphs  
    Linear Algebra Appl.  
       
  13. Xueliang Li, Yiyang Li  
    Note on conjugated unicyclic graphs with minimal energy  
    MATCH Commun. Math. Comput. Chem.  
       
  14. Z. M. Jin, Xueliang Li  
    Anti-Ramsey numbers for graphs with independent cycles  
    Electron. J. Combin. 16(1) (2009), #R85  
       
  15 Xueliang Li, Yuefang Sun  
    Rainbow connection numbers of line graphs  
    Ars Combin.  
       
  16. Xueliang Li, Hongping Li  
    All connected graphs with maximum degree at most 3 whose energies are equal to the number of vertices  
    MATCH Commun. Math. Comput. Chem.  
       
  17. Xueliang Li, HOongping Ma  
    All hypoenergetic graphs with maximum degree at most 3  
    Linear Algebra Appl.  
       
  18. Xueliang Li, Jianxi Liu  
    A proof of a conjecture on the Randic index of graphs with given girth  
    Discrete Appl. Math.  
       
  19. Xueliang Li, Jianxi Liu  
    Complete solution to a conjecture on the Randic index of triangle-free graphs  
    Discrete Math.  
       
  20. Xueliang Li, Hongping Ma  
    Hypoenergetic and strongly hypoenergetic k-cyclic graphs  
    MATCH Commun. Math. Comput. Chem.  
       
  21. Jing Li, Xueliang Li  
    Note on bipartite unicyclic graphs of a given bipartition with minimal energy  
    MATCH Commun. Math. Comput. Chem.  
       
  22. Xueliang Li, Zhixia Xu  
    Rainbow number of matchings in regular bipartite graphs  
    Applied Math. Letter  
       
  23. Xueliang Li, B. Liu and Jianxi Liu  
    Complete solution to a conjecture on Randic index  
    Eur. J. Oper. Res.  
       
  24. Xueliang Li, Yang Luo  
    Weighted Lee algorithm on rectilinear Steiner tree with obstacles and boundary  
    dings of CSIE'09, IEEE Computer Society  
       
  25. Wenxue Du, Xueliang Li and Yongtang Shi  
    Algorithms and extremal problem on Wiener polarity index  
    MATCH Commun. Math. Comput. Chem. 62(1) (2009)  
       
Computational Biology
  1 Wenda Huang Jin Qin, Christian M. Reidys and P. Stadler  
    Target prediction and a statistical sampling algorithm for RNA-RNA interaction  
    Bioinformatics  
       
  2 Wenda Huang Jin Qin, Christian M. Reidys and P. Stadler  
    RNA-RNA Interaction Predition: Partition function and base pair pairing probabilities  
    Bioinformatics  
       
  3 Emma Y. Jin, Christian M. Reidys  
    RNA pseudoknot structures with arc-length ≥ 3 and stack-length ≥ σ  
    Discrete Appl. Math.  
       
  4 Emma Y. Jin, Christian M. Reidys  
    Irreducibility in RNA structures  
    Bull. Math. Bio.  
       
  5 Wenda Huang, Wenjun Peng and Christian M. Reidys  
    Folding 3-noncrossing RNA pseudoknot structures  
    J. Comp. Biol.  
       
  6 Emma Y. Jin, Christian M. Reidys  
    On the decomposition of k-noncrossing RNA structures  
    Adv. in Appl. Math.  
       
  7 Hillary S. W. Han, Christian M. Reidys  
    Stacks in Canonical RNA pseudoknot structures  
    Math. Biosci.  
       
Combinatorial Number Theory
  1. Weidong GaoM. Freeze, Weidong Gao and A. Geroldinger  
    The critical number of finite abelian groups  
    J. Number Theory  
       
  2. Weidong Gao, Jiangtao Peng  
    On the number of zero-sum subsequences of restricted size  
    Integers  
       
  3. Weidong Gao, A. Geroldinger, and D. J. Grynkiewicz  
    Inverse zero-sum problems III  
    Acta Arith.  
       
  4. Weidong Gao, Y. L. Li  
    The Erdos-Ginzburg-Ziv Theorem for finite solvable groups  
    J. Pure Appl. Algebra